MAUDE Adverse Event Report: ARTHREX, INC. Ø7X 30MM BC IF SCRW, VENTED; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. Ø7X 30MM BC IF SCRW, VENTED; BIO SOFT TISSUE FIXATN FASTNR
Model Number Ø7X 30MM BC IF SCRW, VENTED
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 one unpackaged ar-4030c-07 biocomposite¿ interference screw was received for investigation.Visual inspection identified significant surface damage.The screw threads were warped, irregular, and no longer well-defined.Functional testing could not be performed due to the extent of the device's damage.The most likely cause for the reported failure includes: improper bone preparation, resulting in inadequate or uneven seating of the screw.Misaligned insertion, causing the screw to engage bone at an incorrect angle or trajectory.Prying or leveraging the device during insertion, with excessive mechanical stress, can lead to thread deformation or damage.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 1st sep 2025, it was reported by an arthrex's employee via an email that for 1 unit of ar-4030c-07, fastthread¿ biocomposite¿ interference screw 7 x 30 mm, the anchor could not be inserted.This was detected during a knee anterior cruciate ligament reconstruction surgery on (b)(6) 2025.The procedure was completed successfully by using another new ar-4030c-07.There were no patient harm and no secondary procedure needed.

Brand Name
Ø7X 30MM BC IF SCRW, VENTED
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23094851
Report Number1220246-2025-03948
Device Sequence Number18334460
Product Code MAI
UDI-Device Identifier00888867277649
UDI-Public(01)00888867277649(11)250123(17)281231(10)15377297
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K202535
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 01/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberØ7X 30MM BC IF SCRW, VENTED
Device Catalogue NumberAR-4030C-07
Device Lot Number15377297
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2025
Supplement Date Received by Manufacturer01/28/2026
Initial Report FDA Received Date09/19/2025
Supplement Report FDA Received Date01/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown